# SDR UALA2012082304732

- Difficulty date: August 22, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 47,609 hours, 12,549 cycles
- Engine: Pwa PW4056
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: WIREW901601422
- Condition: Unsecure
- Location: Audio System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO HANDSETS CALL FUNCTIONS LOST AND PA NOT OVERRIDING SEAT AUDIO PLEASE REPLACE AUDIO ACC UNIT.  CABIN INTERPHONE AUDIO FROM ALL HANDSETS IN CABIN & FLT DECK ALWAYS ON ("HOT"), EVEN AFTER RESET.  CABIN INTERPHONE AUDIO FROM ALL HANDSETS IN CABIN & FLT DECK.  SECURED INSERT PIN B23 ON R9011 TB9033.  WIRE W9016-014-22 NOT FULLY INSERTED.  SECURED WIRE. REF WDM DRAWING WD10666 SHEET 27.  PA SYSTEM OPS CHECK'S GOOD.  NO FAULTS.
